question-icon

What Causes Delayed Periods?

default
Posted on Sat, 6 Dec 2014
Question: I took naturogest for 8 days and finished the last one on 28th Oct 2014 but still no periods.I can expect pregnancy or this tablet will delay my periods.Kindly suggest me what needs be done.I should wait for pregnancy test or consult a doctor for no periods.
doctor
Answered by Dr. Soumya (7 minutes later)
Brief Answer:
Pregnancy test

Detailed Answer:
Hello

Welcome to health care magic.

1. It is important to rule out pregnancy.

2. Please do urine pregnancy test at home to confirm pregnancy.

3. If pregnancy test is negative you need to take different medicines.

4. Please let me know pregnancy test result for further advice.
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 3105 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Delayed Periods?

Brief Answer: Pregnancy test Detailed Answer: Hello Welcome to health care magic. 1. It is important to rule out pregnancy. 2. Please do urine pregnancy test at home to confirm pregnancy. 3. If pregnancy test is negative you need to take different medicines. 4. Please let me know pregnancy test result for further advice.